MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/20/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Post-implantation computer-tomographic angiographic (cta) images, dated february 5, 2019 were provided to gore for evaluation.The evaluation showed the following: the length from the right renal artery to the proximal circumferential device appears to be approx.2cm ¿ 2.8cm.The diameters within this portion of the aorta appear to range from 25.3mm ¿ 27.8mm.There appears to be lack of proximal device/aortic wall apposition at the proximal aortic curve.Comparison axial images appear to show contrast outside the implanted device pooling in the aneurysmal sac at a level approx.34mm distal to the right renal artery.Cannot confirm or totally rule out a proximal type i endoleak with available imaging.There appears to be an increase in pooling contrast on the delayed series images.There appears to be at least 2 sets of lumbar arteries with contrast that appear to communicate with contrast in the aneurysmal sac.Cannot confirm ante grade or retrograde flow.The limb in the right internal iliac artery appears to be occluded beginning just proximal to the flow divider.The device remains implanted, so no engineering evaluation can be performed.The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Additionally, per ifu, adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement. .
 
Event or Problem Description
It was reported that on (b)(6) 2015, the patient presented with an abdominal aortic aneurysm and aneurysms in both common iliac arteries that were treated with gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses (ibe).On (b)(6) 2019, a type ii endoleak was identified and successfully treated with polymer sac filling.On (b)(6) 2020, the type ii endoleak was stated to be persistent.The endoleak was treated with embolization with liquid agent.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10633388
Report Number3007284313-2020-00175
Device Sequence Number2438789
Product Code MIH
UDI-Device Identifier00733132622474
UDI-Public00733132622474
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberRLT261418
Device Catalogue NumberRLT261418
Device Lot Number13389050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight74